English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/95682
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

Topological characterization of crystalline ice structures from coordination sequences

AuthorsHerrero, Carlos P. ; Ramírez, Rafael
Issue Date2013
PublisherRoyal Society of Chemistry (UK)
CitationPhysical Chemistry Chemical Physics 15(39): 16676-16685 (2013)
AbstractTopological properties of crystalline ice structures are studied by considering ring statistics, coordination sequences, and topological density of different ice phases. The coordination sequences (number of sites at topological distance k from a reference site) have been obtained by direct enumeration until at least 40 coordination spheres for different ice polymorphs. This allows us to study the asymptotic behavior of the mean number of sites in the k-th shell, Mk, for high values of k: Mk ∼ ak2, a being a structure-dependent parameter. Small departures from a strict parabolic dependence have been studied by considering first and second differences of the series {Mk} for each structure. The parameter a ranges from 2.00 for ice VI to 4.27 for ice XII, and is used to define a topological density for these solid phases of water. Correlations between such topological density and the actual volume of ice phases are discussed. Ices Ih and Ic are found to depart from the general trend in this correlation due to the large void space in their structures. © 2013 The Owner Societies.
DescriptionEl pdf del artículo es la versión post-print: arXiv:1307.4611
Publisher version (URL)http://dx.doi.org/10.1039/C3CP52167B
URIhttp://hdl.handle.net/10261/95682
DOIhttp://dx.doi.org/10.1039/C3CP52167B
Identifiersdoi: 10.1039/C3CP52167B
issn: 1463-9076
e-issn: 1463-9084
Appears in Collections:(ICMM) Artículos
Files in This Item:
File Description SizeFormat 
Topological characterization.pdf227,2 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.